Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is there any relation between vaginal discharge and oral contraceptive pill?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
hello, i have a question about vaginal discharge while on the combined oral contraceptive pill. i noticed i now have daily increased discharge, is this normal.. i am on the pill the past 2 months and i am on day 5 of my new pack and noticed white discharge on my black underwear
Posted Tue, 10 Sep 2013 in Vaginal and Uterus Health
Answered by Dr. Arif N Khan 1 hour later
Brief Answer:
Normal if the discharge is non foul smell, no itch

Detailed Answer:
Thank you for choosing XXXXXXX

Sometimes because of the oestrogen content of pills can cause vaginal discharge, this is absolutely normal if the discharge is not itchy or irritating or foul smelling and there is certainly no infection present. If you are so much bothersome discharge, you can go for other contraceptive methods like copper t or progesterone only pill.

Also you can get a vaginal swab to rule out any infection.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.

Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor